Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jan 13, 2013, 5:14 AM CST for 10 counties in Tennessee. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 13, 2013, 5:14 AM CST (11:14 UTC)
- Expired
- Jan 13, 2013, 11:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lewis County, TN, Maury County, TN, Perry County, TN, Williamson County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 13, 10:40 AM CST | FLASH FLOOD | Centerville, TN | HWY 100 IN CENTERVILLE REPORTED TO HAVE WATER OVER IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 326 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
938
WGUS54 KOHX 131114
FFWOHX
TNC021-037-043-081-083-085-101-119-135-187-131700-
/O.NEW.KOHX.FF.W.0001.130113T1114Z-130113T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
514 AM CST SUN JAN 13 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DICKSON COUNTY IN MIDDLE TENNESSEE...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
LEWIS COUNTY IN MIDDLE TENNESSEE...
MAURY COUNTY IN MIDDLE TENNESSEE...
PERRY COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
SOUTHERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
WESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1100 AM CST
* AT 510 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. AMOUNTS OF ONE INCH TO ONE AND A HALF INCHES HAVE
ALREADY FALLEN...AND ADDITIONAL AMOUNTS AROUND AN INCH CAN BE
EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR...ESPECIALLY ON SMALLER CREEKS AND STREAMS...AND IN URBAN
AREAS. SOME LOCATIONS AT RISK FOR FLASH FLOODING INCLUDE...
ASHLAND CITY...CENTERVILLE...COLUMBIA...DICKSON...FRANKLIN...
HOHENWALD...LINDEN...NASHVILLE...BELLE MEADE...BRENTWOOD...
BURNS...FAIRVIEW...FOREST HILLS...KINGSTON SPRINGS...MCEWEN...
MOUNT PLEASANT...OAK HILL...PEGRAM...SPRING HILL AND WHITE BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY.
&&
LAT...LON 3574 8803 3576 8799 3583 8797 3586 8794
3590 8793 3632 8750 3632 8731 3631 8730
3632 8729 3631 8669 3548 8690 3549 8798
3553 8798 3560 8803 3566 8802
$$
052 follow-up statements
196
WGUS74 KOHX 131342
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
742 AM CST SUN JAN 13 2013
TNC021-037-043-081-083-085-101-119-135-187-131700-
/O.CON.KOHX.FF.W.0001.000000T0000Z-130113T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY TN-WILLIAMSON TN-DICKSON TN-CHEATHAM TN-DAVIDSON TN-HICKMAN TN-
HOUSTON TN-HUMPHREYS TN-LEWIS TN-MAURY TN-
742 AM CST SUN JAN 13 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MAURY...LEWIS...
HUMPHREYS...SOUTHEASTERN HOUSTON...HICKMAN...WESTERN DAVIDSON...
SOUTHERN CHEATHAM...DICKSON...WESTERN WILLIAMSON AND PERRY COUNTIES
UNTIL 1100 AM CST...
AT 739 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS PRODUCING HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL
AMOUNTS OF 1 TO 2 INCHES HAVE ALREADY FALLEN...AND AREA CREEKS AND
STREAMS ARE ON THE RISE.
ADDITIONAL RAINFALL AND RUNOFF WILL CAUSE FLASH FLOODING TO OCCUR ON
SMALL CREEKS AND STREAMS...AND IN URBAN AND POOR DRAINING AREAS.
SOME LOCATIONS THAT MAY BE IMPACTED INCLUDE...ASHLAND CITY...
CENTERVILLE...COLUMBIA...DICKSON...FRANKLIN...HOHENWALD...LINDEN...
NASHVILLE...BELLE MEADE...BRENTWOOD...BURNS...FAIRVIEW...FOREST
HILLS...KINGSTON SPRINGS...MCEWEN...MOUNT PLEASANT...OAK HILL...
PEGRAM...SPRING HILL AND WHITE BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
&&
LAT...LON 3574 8803 3576 8799 3583 8797 3586 8794
3590 8793 3632 8750 3632 8731 3631 8730
3632 8729 3631 8669 3548 8690 3549 8798
3553 8798 3560 8803 3566 8802
$$
05489
WGUS74 KOHX 131518
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
918 AM CST SUN JAN 13 2013
TNC021-037-043-081-083-085-101-119-135-187-131700-
/O.CON.KOHX.FF.W.0001.000000T0000Z-130113T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY TN-WILLIAMSON TN-DICKSON TN-CHEATHAM TN-DAVIDSON TN-HICKMAN TN-
HOUSTON TN-HUMPHREYS TN-LEWIS TN-MAURY TN-
918 AM CST SUN JAN 13 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MAURY...LEWIS...
HUMPHREYS...SOUTHEASTERN HOUSTON...HICKMAN...WESTERN DAVIDSON...
SOUTHERN CHEATHAM...DICKSON...WESTERN WILLIAMSON AND PERRY COUNTIES
UNTIL 1100 AM CST...
AT 916 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL DEVELOPING ACROSS THE WARNED
AREA....WITH SOME SPOTS LIKELY TO RECEIVE AS MUCH AS AN INCH AN
HOUR...WHICH WILL LEAD TO RAPID RISES ON SMALL CREEKS AND
STREAMS...AS WELL AS URBAN AND POORLY DRAINED...LOW LYING...AREAS.
SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...ASHLAND
CITY...CENTERVILLE...COLUMBIA...DICKSON...FRANKLIN...HOHENWALD...LIND
EN...NASHVILLE...BELLE MEADE...BRENTWOOD...BURNS...FAIRVIEW...FOREST
HILLS...KINGSTON SPRINGS...MCEWEN...MOUNT PLEASANT...OAK
HILL...PEGRAM...SPRING HILL AND WHITE BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3574 8803 3576 8799 3583 8797 3586 8794
3590 8793 3632 8750 3632 8731 3631 8730
3632 8729 3631 8669 3548 8690 3549 8798
3553 8798 3560 8803 3566 8802
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jan 13, 3:50 AM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Jan 13, 3:50 AM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 350 AM CST SUN JAN 13 2013 .DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...TIMING MOVEMENT OF SHWRS WITH ISO/SCT TSTMS TODAY...WINTERY MIX POTENTIAL TONIGHT AND MON NIGHT...TEMPS. WILL BE ADJUSTING THRU PRESS TIME FOR FINAL MINOR TIMING ADJUSTMENTS THE GRIDDED FORECAST AND ASSOCIATED SUITE OF FORECAST PRODUCTS...BUT EXPECT SHWRS...WITH SCT TSTMS THRU THE MID MORNING HRS NW...TO EVENTUALLY TRANSITION TO SHWRS WITH ISO TSTMS THRU THE AFTERNOON HRS. THE LOW...TO EVEN UPPER 60S... AS OF 09Z ACROSS THE MID STATE...WILL BE THE WARMEST TEMPS FOR THE DAY...AS TEMPS WILL FALL AS THE DAY PROGRESSES...WITH TEMPS THIS AFTERNOON FALLING INTO THE LOW TO MID 40S ACROSS MUCH OF THE MID STATE...EXPECT PLATEAU WHERE TEMPS WILL CONTINUE TO REMAIN IN THE 50S AND 60S...AS SFC FRONT SLOWLY PUSHES EWD ACROSS MID STATE AND SHOULD BE POSITIONED JUST E OF PLATEAU BY 00Z MON. EXPECT THE GREATEST BULK OF MOISTURE TO REMAIN ACROSS THE PLATEAU REGION... WITH SOME POSSIBILITY OF A WINTERY MIX AFTER MIDNIGHT TONIGHT ACROSS CNTRL PORTIONS OF THE MID STATE. NO ACCUMULATIONS OF ANY TYPE EXPECTED. BELIEVE THAT NW PORTIONS OF THE MID STATE WILL ACTUALLY DRY OUT AFTER MIDNIGHT TONIGHT. LOWS WILL BE IN THE MID 20S NW TO MID TO UPPER 30S PLATEAU. AS SYSTEM TRIES TO MOVE EWD...IT WILL ENCOUNTER A STRONG SFC AND UPPER LEVEL RIDGING DYNAMICS ACROSS THE SE ATLANTIC...AND WILL START TO REMAIN QUASI- STATIONARY THRU AT LEAST TUE...WITH SOME MOISTURE ACTUALLY WORKING BACK ACROSS NW PORTIONS OF THE MID STATE AS THE DAY ON MON PROGRESSES. AGAIN...A WINTERY MIX EXPECT MON NIGHT INTO THE MID MORNING HRS ON TUE...BUT AGAIN NO ACCUMULATIONS EXPECTED. HIGHS ON MON WILL BE IN THE MID 30S NW TO MID 40S PLATEAU. LOOK FOR THIS QUASI-STATIONARY PATTERN TO CONTINUE WITH THE MOISTURE ACROSS THE MID STATE ON TUE ALSO...WITH A LITTLE BIT WARMER TEMPS...AS HIGHS ARE EXPECTED IN THE 40S ACROSS THE ENTIRE MID STATE. EVENTUALLY RIDGING DYNAMICS WILL PUSH MOISTURE FINALLY E OF THE MID STATE ON TUE NIGHT. AS FOR WED THRU SAT...WILL CONTINUE CLOSE TO THE PREVIOUS AFTERNOON FORECAST PACKAGE REASONING WITH DRY CONDTIONS AS RIDGING INFLUENCES SFC AND ALOFT BUILD ACROSS THE MID STATE AND TEMPS WILL ALSO BE NEAR SEASONABLE NORMS. && .HYDROLOGY... AS SHWRS AND SCT TSTMS ARE STARTING TO MOVE INTO NW PORTIONS OF MID STATE... HOURLY RAINFALL RATES OF BETWEEN ONE TO TWO INCHES HAVE BEEN REPORTED. RAIN GAUGES ACROSS W TN ARE REPORTING BETWEEN ONE QUARTER TO THREE QUARTERS OF AN INCH PRESENTLY...WITH AROUND ONE HALF OF AN INCH THE AVERAGE. WILL THUS CONTINUE WITH THE FLASH FLOOD WATCH THRU LATE TONIGHT AS TOTAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH SOME LOCATIONS EXPERIENCING UP TO THREE INCHES...WILL BE POSSIBLE. WITH ALREADY SATURATED GROUND CONDITIONS...THIS WILL AT LEAST LIKELY CAUSE SOME CREAK AND STREAMS TO FLOOD ACROSS THE MID STATE. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 32 40 29 / 100 70 20 40 CLARKSVILLE 56 26 36 25 / 100 20 20 20 CROSSVILLE 62 37 44 35 / 100 100 70 70 COLUMBIA 62 33 41 30 / 100 70 40 40 LAWRENCEBURG 61 34 40 31 / 100 100 40 40 WAVERLY 60 27 37 26 / 100 20 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && 31
Hazardous weather outlook, Jan 13, 5:00 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CST SUN JAN 13 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-141100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CST SUN JAN 13 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A LARGE AREA OF SHOWERS AND ISOLATED THUNDERSTORMS ALONG AN APPROACHING COLD FRONT WILL BRING INTENSE RAINFALL RATES AT TIMES THROUGH LATE TONIGHT. RAINFALL AMOUNTS WILL TOTAL ONE TO TWO INCHES...WITH LOCALLY HIGHER AMOUNTS OF THREE INCHES POSSIBLE. THIS MUCH RAINFALL WILL LEAD TO RAPID RISES ON SMALLER CREEKS AND STREAMS... AS WELL AS PRODUCE ISOLATED FLASH FLOODING IN URBAN AREAS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 8:50 AM CST | Flash Flood Warning | OHX | Benton, Cheatham, Davidson, Dickson, Houston, Humphreys and 3 more | 6 hr |
| Jan 13, 8:52 AM CST | Special Weather Statement | OHX | Humphreys | 38 min |
| Jan 13, 9:30 AM CST | Severe Thunderstorm Warning | OHX | Perry | 45 min |
| Jan 13, 9:51 AM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 24 min |
| Jan 13, 10:07 AM CST | Special Weather Statement | OHX | Cheatham, Dickson, Robertson | 53 min |
| Jan 13, 10:14 AM CST | Severe Thunderstorm Warning | OHX | Hickman | 31 min |
| Jan 13, 10:45 AM CST | Special Weather Statement | OHX | Cheatham, Davidson, Hickman, Robertson, Williamson | 60 min |
| Jan 13, 10:50 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Perry and 1 more | 4 hr |
| Jan 13, 10:55 AM CST | Flash Flood Warning | OHX | Davidson, Robertson, Rutherford, Sumner, Williamson, Wilson | 4 hr |
| Jan 13, 11:26 AM CST | Special Weather Statement | OHX | Davidson, Sumner | 49 min |
| Jan 13, 12:23 PM CST | Special Weather Statement | OHX | Macon, Trousdale | 37 min |
| Jan 13, 12:55 PM CST | River Flood Advisory | OHX | Cheatham | 36 hr |
| Jan 13, 1:16 PM CST | Special Weather Statement | OHX | Davidson, Williamson | 44 min |
| Jan 13, 1:40 PM CST | Special Weather Statement | OHX | Davidson, Macon, Sumner, Trousdale | 35 min |
| Jan 13, 1:49 PM CST | River Flood Advisory | OHX | Davidson | 36 hr |
| Jan 13, 1:58 PM CST | River Flood Advisory | OHX | Perry | 36 hr |
| Jan 13, 2:02 PM CST | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 28 min |
| Jan 13, 2:22 PM CST | Special Weather Statement | OHX | Clay, Jackson, Macon, Smith, Trousdale | 38 min |
| Jan 13, 3:01 PM CST | Special Weather Statement | OHX | Bedford, Davidson, Giles, Lawrence, Marshall, Maury and 3 more | 44 min |
| Jan 13, 3:06 PM CST | Tornado Warning | OHX | Maury | 24 min |
| Jan 13, 3:18 PM CST | River Flood Advisory | OHX | Montgomery | 48 hr |
| Jan 13, 3:21 PM CST | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 24 min |
| Jan 13, 3:38 PM CST | Areal Flood Warning | OHX | Benton, Cheatham, Davidson, Dickson, Hickman, Houston and 7 more | 6 hr |
| Jan 13, 3:42 PM CST | Tornado Warning | OHX | Rutherford, Wilson | 33 min |
| Jan 13, 3:43 PM CST | Areal Flood Warning | OHX | Benton, Cheatham, Davidson, Dickson, Houston, Montgomery and 3 more | 6 hr |
| Jan 13, 3:44 PM CST | Special Weather Statement | OHX | Bedford, Cannon, Giles, Marshall, Rutherford, Wilson | 46 min |
| Jan 13, 4:01 PM CST | River Flood Advisory | OHX | Davidson | 36 hr |
| Jan 13, 4:07 PM CST | Areal Flood Warning | OHX | Cannon, Clay, Jackson, Macon, Rutherford, Smith and 4 more | 3 hr |
| Jan 13, 4:39 PM CST | Special Weather Statement | OHX | Cannon, Clay, Coffee, DeKalb, Grundy, Jackson and 7 more | 51 min |
| Jan 13, 4:40 PM CST | Special Weather Statement | OHX | Cannon, Clay, Coffee, DeKalb, Grundy, Jackson and 7 more | 50 min |
| Jan 13, 5:26 PM CST | Tornado Warning | OHX | Grundy | 34 min |
| Jan 13, 5:27 PM CST | River Flood Warning | OHX | Cheatham | 14 hr |
| Jan 13, 5:30 PM CST | Special Weather Statement | OHX | Cumberland, Fentress, Grundy, Overton, Pickett, Putnam and 3 more | 45 min |
| Jan 13, 5:38 PM CST | River Flood Advisory | OHX | Hickman | 6 days |
| Jan 13, 5:51 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Grundy, Hickman, Overton, Putnam and 5 more | 177 days |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.